Research Repository

Items where Author is "Pagola, Miguel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Sola, Humberto Bustince and Fernandez, Javier and Hagras, Hani and Herrera, Francisco and Pagola, Miguel and Barrenechea, Edurne (2015) 'Interval Type-2 Fuzzy Sets are Generalization of Interval-Valued Fuzzy Sets: Toward a Wider View on Their Relationship.' IEEE Transactions on Fuzzy Systems, 23 (5). 1876 - 1882. ISSN 1063-6706

This list was generated on Mon Sep 20 01:07:37 2021 BST.